# SDR QXEA2021102200485

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,521 hours, 35,824 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 1626601
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF @ 1200 FT AGL FLAP POWER CAUTION ILLUMINATED AFTER ATTEMPTING TO RETRACT FLAPS. FLAPS REMAINED AT 15°. WE DID FLAP POWER CAUTION IN E&A FLAP POWER CAUTION EXTINGUISHED & RETRACTED TO 0° UPON LANDING ON TOUCHDOWN FLAP POWER CAUTION ILLUMINATED. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS FLAP DRIVE SYSTEM. HYDRAULIC PRESSURE LOSS MESSAGE PRESENT. RESET C/B - FLAPS CONT (L ESS - L7). CAWP FLAP POWER CAUTION LIGHT EXTINGUISHED. C/W OPERATIONAL TEST OF WING FLAPS REF Q400 AMM TASK 27-50-00-710-801. OP CK FAILED. FLAP POWER CAWP LIGHT ILLUMINATED. PERFORMED OPS TEST OF WING FLAPS. CHECK FAILED AND FLAP POWER CAUTION ILLUMINATED AFTER 4TH CYCLE W/ BOTH SPU AND MULE. HYD PRESS LOSS CODE POSTED. PERFORMED GVI OF PRESS SWITCH, FPU, AND WIRING. NO DEFECTS NOTED. C/W Q400 HYD PRESS LOSS FIM TASK 29-10-00-810-803 PARA 1-4A.(2),5. PERFORMED OPS TEST 5 FULL CYCLES. OPS TEST GOOD, FAULT CODE DID NOT RETURN. NO DEFECTS NOTED. REPLACED FPU PRESS SWITCH REF Q400 AMM TASK 27-52-01-000/400-802, OPS CHECK GOOD.
